Journal of Mathematical Finance

Journal of Mathematical Finance

ISSN Print: 2162-2434
ISSN Online: 2162-2442
www.scirp.org/journal/jmf
E-mail: jmf@scirp.org
"Execution and Block Trade Pricing with Optimal Constant Rate of Participation"
written by Olivier Guéant,
published by Journal of Mathematical Finance, Vol.4 No.4, 2014
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top